# SDR FDEA202304200726

- Difficulty date: April 20, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N778FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25223
- Aircraft time: 80,981 hours, 31,274 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED FOR TE FLAP DISAGREE.  FLAP  EXTENSION NORMAL TO 15 DEGREES. AT APPROX 175 KNOTS  WE SELECTED FLAPS 20. THE FLAP INDICATOR MOVED TO  APPROX 17 DEGREES AND STOPPED. TE FLAP DISAG  EICAS  MESSAGE WAS DISPLAYED. RAN QRH PROCEDURE AND LANDED  WITH FLAPS 20.  ***EMERGENCY DECLARED***   #4 FLAP TRANSMISSION OVERLOAD INDICATOR POPPED.  RESET AND PLACED ON OIL PER FIM 27-51/808 AND TO  RECHECKWITHIN 3 DAYS  #4 FLAP DRIVE FOUND OVERLOAD BUTTON POPPED.
